# SDR HALA2016040400101

- Difficulty date: April 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 27,282 hours, 37,990 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 893602
- Part serial: B82
- Condition: Malfunctioned
- Location: Mlg
- Part time: 10,886 hours, 25,275 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR EXTENDED, INDICATORS REMAINED 3 RED.  RECYCLED, THEN 3 GREEN.  COMPLIED WITH OPS TEST OF LANDING GEAR POSITION INDICATOR IAW AMM 32-61-06-700-801. PENDING FUNCTIONAL TEST OF MAIN AND NLG EXTENSION AND RETRACTION.  ACCOMPLISHED FUNCTIONAL TEST OF THE MAIN AND NLG EXTENSION AND RETRACTION IAW AMM 32-30-00-720-801. OPS CHECK GOOD.  R & R PSEU.  PERFORMED RETURN TO SERVICE. TEST PASSED.  DONE IAW AMM 27-84-01.
